A 20-year-old female asked:
if i get my period early while on birth control should i finish the pack or discontinue and start a new one after my cycle?
1 doctor answer
Dr. William Jurewitz answered
Specializes in Obstetrics and Gynecology
Bleeding on the pill: If early bleeding is occurring each month while on the pill, still finish the pack in the usual fashion. If you are not missing taking the pills every day then the pills will still work to keep you from becoming pregnant. Sometimes changing the type or brand of pill will restore your menstrual bleeding to a more normal pattern.
Answered on May 10, 2018
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
How do i start my second pack of birth control pills if i started taking them the first day of my period
Last month I had a very long period 7 days when my period last around 5 days this month my period started 9 days early and the blood is a brownish almost black color what could be the causes of this should I be worried
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month